# SDR FDEA2020072311185

- Difficulty date: June 11, 2020
- Submitted: July 23, 2020
- Operation: Air carrier
- Aircraft: N686FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 804
- Aircraft time: 27,912 hours, 15,899 cycles
- System (JASC): 2612 · Fire Detection
- Part: Wire Harness
- Part number: 2249743515
- Condition: Malfunctioned
- Location: Fire Loop
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON DESCENT INTO AFW AT 6000' AND 250 KTS, SMOOTH AIR, ENG #1 LOOP A FAULTED,   COMPLIED WITH QRH.    RELEASED FOR SERVICE PER MEL : 26-12-01-01-A CATEGORY : C EXPIRATION : 21JUN20  "MEL 26-12-01-01-A: ENG 1 LOOP  A  - INOP. FLIGHT CREW MUST PERFORM FUNCTIONAL TEST   OF ENG FIRE WARNING SYSTEM PRIOR TO EACH DEPARTURE."     WORKED IN CONJUNCTION WITH TSI 26-10/9894. REMOVED  AND REPLACED BOTH LH AND RH   UPPER TURBINE LOOPS AS  PER A300 AMM 26-12-12-04-02. OPS CHECK GOOD.  AIRCRAFT OK   FOR SERVICE.
